RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 3, Pages 531–534 (Mi dan33482)  

MATHEMATICS

Schwarz's formula for the equation $\partial w/\partial\bar z+b\bar w=0$

M. V. Sheveleva

Donetsk Computing Center of the Academy of Sciences of the Ukrainian SSR

Full text: PDF file (427 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Presented: I. N. Vekua
Received: 12.01.1967

Citation: M. V. Sheveleva, “Schwarz's formula for the equation $\partial w/\partial\bar z+b\bar w=0$”, Dokl. Akad. Nauk SSSR, 177:3 (1967), 531–534

Citation in format AMSBIB
\Bibitem{She67}
\by M.~V.~Sheveleva
\paper Schwarz's formula for the equation $\partial w/\partial\bar z+b\bar w=0$
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 3
\pages 531--534
\mathnet{http://mi.mathnet.ru/dan33482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0226040}
\zmath{https://zbmath.org/?q=an:0164.13203}


Linking options:
  • http://mi.mathnet.ru/eng/dan33482
  • http://mi.mathnet.ru/eng/dan/v177/i3/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019